Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What causes nausea when on medication for strep throat?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5793 Questions
I was on a dose of 500 mg 2 pills twice a day for strep throat . I finished the meds 2 days ago but I am nauseas and have thrown up a few times. I have had barely any food in 10 days first because of the strep and now because I am nauseous and end up throwing up water and bile. How long will this be in my system ? I can not reach my dr. tonight so than you!
Posted Sun, 2 Mar 2014 in Infections
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: gastric ulcer Detailed Answer: Hello, Thanks for your query. You must have been prescribed antibiotic for streptococcal infection. Antibiotics are known to cause gastric ulcer. Probably you are getting nausea due to gastric ulcer. I prescribe antacids for this. Please take tablet Pantoprazole daily for a week. You may get relief. Meet a gastroenterologist if symptoms persist. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor